MathSciNet Relay Station
MathSciNet bibliographic data
MR1417005 (97k:60042) 60E07 (60F05 62E20 62H10)
Sepanski, Steven J. Asymptotics for multivariate $t$-statistic for random vectors in the generalized domain of attraction of the multivariate normal law. Statist. Probab. Lett. 30 (1996), no. 2, 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement